RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 3, Pages 524–528 (Mi dan46449)  

MATHEMATICS

Completely conservative correction of fluxes in problems of gas dynamics

V. M. Goloviznin, M. A. Ryazanov, A. A. Samarskii, O. S. Sorokovikova

Lomonosov Moscow State University

Full text: PDF file (671 kB)

Bibliographic databases:
UDC: 517.9:533.7
Received: 27.05.1983

Citation: V. M. Goloviznin, M. A. Ryazanov, A. A. Samarskii, O. S. Sorokovikova, “Completely conservative correction of fluxes in problems of gas dynamics”, Dokl. Akad. Nauk SSSR, 274:3 (1984), 524–528

Citation in format AMSBIB
\Bibitem{GolRyaSam84}
\by V.~M.~Goloviznin, M.~A.~Ryazanov, A.~A.~Samarskii, O.~S.~Sorokovikova
\paper Completely conservative correction of fluxes in problems of gas dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 3
\pages 524--528
\mathnet{http://mi.mathnet.ru/dan46449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0733545}
\zmath{https://zbmath.org/?q=an:0584.76082}


Linking options:
  • http://mi.mathnet.ru/eng/dan46449
  • http://mi.mathnet.ru/eng/dan/v274/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019